Please use this identifier to cite or link to this item:
Title: On some convex sets and their extreme points
Authors: Bhat, B V Rajarama
Pati, Vishwambhar
Sunder, V S
Keywords: Convex set
Extreme points
Issue Date: 1993
Citation: Mathematische Annalen, v. 296, no. 1, p. 637-648
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
MA-1993-296-P637-648.pdf437.94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.